# SDR SWAA080904

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 64,503 hours, 53,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS PHOTOLUMINESCENT STRIP LOOSE AT ROW 1 DEF.  SECURED STRIP PER MM.
